# SDR DALA2020100803309

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 95,984 hours, 13,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT WALK AROUND FOUND PANEL 621AKB MISSING AT RIGHT WING LOWER OUTBOARD SURFACE.  CORRECTIVE ACTION: REINSTALLED PANEL.
